# SDR R61A201708310642

- Difficulty date: August 11, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 23,858 hours, 18,640 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Frames 19-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LT INBD SEAT TRACK CORRODED FRAMES 19-20.  REMOVED CORROSION ON THE SEAT TRACK.  REQUESTED A ETD TO REMOVE A PORTION OF FIRST LUG TO REMOVE ALL DAMAGE, PERFORMED A HFEC, AND RESTORED  TO ORIGINAL FINISH IAW ETD 2017-170-069327.
